# SDR 2023FA0000252

- Difficulty date: December 26, 2022
- Submitted: May 9, 2023
- Operation: General aviation
- Aircraft: N310AG
- Make and model: Boeing 737-8
- Aircraft serial: 32806
- Aircraft time: 11,305 hours, 5,003 cycles
- Engine: Cfmint CFM567B27
- Engine time: 11,305 hours, 5,003 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Missing
- Part time: 11,305 hours, 5,003 cycles
- Component: Pin, Ge
- Component part number: 6497823000
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, HEARD A BANG SOUND ASSOCIATED WITH A LATERAL MOVEMENT OF THE AIRCRAFT AND OIL SMELL IN THE CABIN.  NO. 2 ENGINE RPM DECREASED WITH HIGH VIBRATIONS.  THROTTLE WAS REDUCED ON THE AFFECTED ENGINE AND NOTICED A RISE IN EGT.  AN IMMEDIATE DECISION WAS MADE TO SHUT-DOWN THE ENGINE.  NO OVERSPEED INDICATIONS WERE NOTED.  WE RECENTLY RECEIVED THE FOLLOWING REPORT FROM THE ENGINE SHOP:  FAN BLADE PLATFORM AND AFT PLATFORM PIN/COUNTER WEIGHT ARE MISSING (LIBERATED) FROM THE ENGINE.  EXTENSIVE SECONDARY DAMAGE IS OBSERVED ON THE CONTAINMENT CASE, FAN BLADES, BOOSTER BLADES/VANES AND COMPRESSOR BLADE/VANES.  GAS PATH COMPONENTS DOWNSTREAM OF THE COMBUSTOR ARE COATED IN DEBRIS.  PART NUMBER OF THE MISSING COMPONENT (BASED ON CONFIGURATION OF THE ENGINE) ARE:  PLATFORM P/N:  340-001-816-0; PIN P/N:  649-782-300-0; COUNTER WEIGHT P/N:  340-251-201-0.
